Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2014, 11:07 PM EDT for Henry County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 11:07 PM EDT (03:07 UTC)
- Expired
- Aug 7, 2014, 11:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Henry County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 749 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
864
WWUS82 KFFC 080307
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014
GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...
AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
3350 8403 3348 8395 3346 8394 3344 8393
3341 8398 3338 8398 3336 8401 3336 8404
3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:53 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 7, 7:53 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 753 PM EDT THU AUG 7 2014 .PREV DISCUSSION... /ISSUED 606 PM EDT THU AUG 7 2014/ .UPDATE... QUICK UPDATE TO INCLUDE HIGHER CHANCE POPS IN NW GA AS MORE PERSISTENT CONVECTION HAS BEEN TRENDING AND IS PRIMARILY OUTFLOW DRIVEN. CANNOT RULE OUT A STRAY STRONG STORM OR TWO WITH SMALL HAIL OR 40 MPH WINDS EARLY THIS EVENING. PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 313 PM EDT THU AUG 7 2014/ .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS AN AREA OF SHOWERS ACROSS NORTH GA AND ANOTHER AREA ACROSS CENTRAL GA WITH THE ATL AREA RIGHT IN THE MIDDLE. THERE IS A COLD FRONT DRAPED ACROSS NORTH GA WITH A WEAKER PRE FRONTAL TROUGH OVER CENTRAL GA. BOTH OF THESE BOUNDARIES ARE MOVING SLOWLY SOUTH THROUGH THE AREA TODAY AND SHOULD CONTINUE MOVING SOUTH THROUGH TONIGHT. THEY ARE ALSO ACTING AS A CATALYST FOR CONVECTIVE ACTIVITY WHICH IS EVIDENT IN WHERE THE SHOWERS ARE BEGINNING TO POP UP. CURRENTLY THERE IS A SHORT WAVE OVER THE NORTHERN MISSISSIPPI RIVER VALLEY WHICH IS APPROACHING THE AREA TONIGHT. THIS SHORT WAVE WILL BERING INCREASE MOISTURE TO THE AREA FRI AND INCREASED CHANCES OF PRECIP. INSTABILITY INDICES INCREASE ACROSS THE STATE AS WELL SO WILL CONTINUE WITH CHANCE TO LIKELY POPS ACROSS THE STATE WITH THE HIGHEST POPS ACROSS NORTH GA. TEMPERATURES EXPECTED NEAR TO SLIGHTLY ABOVE NORMAL FRIDAY WITH LOWS TONIGHT AND FRIDAY NIGHT NEAR TO SLIGHTLY ABOVE NORMAL. 01 && .LONG TERM /SATURDAY THROUGH THURSDAY/... MODELS CONTINUE TO ADVERTISE AN ACTIVE EXTENDED PERIOD. HAVE MADE MINOR CHANGES TO THE TEMPERATURES AND POPS TO ACCOUNT FOR LATEST MODEL TRENDS AND CONSISTENCY WITH NEIGHBORING OFFICES. CONTINUE TO SHOW SLIGHTLY WARMER TEMPERATURES THAN SOME OF THE OUTLIER MODELS SUGGESTING WEDGE EVENT LATE WEEKEND THROUGH EARLY WEEK...AND DEPENDING ON THE STRENGTH OF THIS FEATURE...FUTURE FORECASTS MAY NEED TO BE ADJUSTED DOWN...PARTICULARLY IN THE NORTHEAST GA MOUNTAINS. THE PREVIOUS FORECAST DISCUSSION IS STILL APPLICABLE AND HAS BEEN INCLUDED BELOW. 31 /ISSUED 329 AM EDT THU AUG 7 2014/ COMPLICATED LONG TERM FORECAST...MULTIPLE BOUNDARIES WITH SURFACE LOWS...PASSING UPPER DISTURBANCES...AND POSSIBLE WEDGING. IN A NUTSHELL...UNSETTLED WEATHER THROUGH THE EARLY PART OF NEXT WEEK. WEAK SURFACE BOUNDARY SHOULD BE SITUATED ACROSS NORTHERN GA FRIDAY NIGHT. A SURFACE LOW PRESSURE WAVE WILL MOVE EAST/NORTHEAST ALONG THE BOUNDARY...HELPING PULL THE OLD FRONT JUST NORTH OF THE STATE THROUGH SUNDAY. THE BEST CHANCE OF PRECIP IN THE LONG TERM WILL BE FRIDAY NIGHT THROUGH SATURDAY AS THE SURFACE WAVE HELPS WITH LIFT AND FOCUSES PRECIPITATION ALONG THE FRONT. SINCE THE BOUNDARY WILL BE PULLED SLIGHTLY NORTHWARD...THE HIGHEST POPS SHOULD REMAIN ROUGHLY NORTH OF INTERSTATE 20. THE INITIAL SURFACE LOW WILL PUSH NORTHEAST...WHILE A SECONDARY LOW IS PROGGED TO DEVELOP JUST OFFSHORE. IF THIS PATTERN COMES TO FRUITION...THEN THE OFFSHORE LOW CENTER WILL HELP CREATE AND REINFORCE ANY WEDGING THAT TEMPORARILY DEVELOPS ON MONDAY INTO TUESDAY. HAVE DECREASED MAX TEMPS ACROSS NORTHERN AREAS...WHERE THE WEDGE IS MOSTLY LIKELY TO DEVELOP. ANOTHER WEAK COLD FRONT IS PROGGED TO APPROACH FROM THE NORTH ON WEDNESDAY AND SHOULD MOVE SOUTH ACROSS THE CWFA ON THURSDAY. HIGH PRESSURE WILL BUILD BEHIND THE FRONT. THE HEAVY PRECIP AXIS SHOULD BE JUST TO THE NORTH OF THE CWFA FRIDAY NIGHT INTO SATURDAY. HOWEVER...PWATS WILL BE CLOSE TO 2SD ABOVE NORMAL AND BL WINDS WILL BE LESS THAN 15 KT. SO...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY WITH THUNDERSTORMS. NLISTEMAA && .AVIATION... 00Z UPDATE... MAINLY VFR CIGS THROUGH PERIOD BUT MVFR OR LOWER VSBYS POSSIBLE WITH ANY SHOWER/STORM DEVELOPMENT. CIG DECK SHOULD MAINLY BE SCT TO BKN AT 5-7 KFT WITH SOME POSSIBLE SCATTERING OUT OVERNIGHT THEN BACK TO BKN 4-5 KFT FRIDAY AFTERNOON. LINGERING TSRA AND SHRA WITH VRB GUSTS MAINLY FOR NORTHERN SITES THIS EVENING THAT SHOULD DIMINISH NEAR 02Z. CANNOT RULE OUT SOME LOWER VSBY FOG IN EARLY MORNING FOR NORTHERN SITES DUE TO ALL THE STORM ACTIVITY SO WILL NEED TO BE WATCHED. STORM CHANCES RAMP UP AGAIN AFTER 18Z FRIDAY SO HAVE INCLUDED PROB30 OF -TSRA FOR NOW. WINDS LOOK TO BE MAINLY LIGHT OUT OF NE OR E OVERNIGHT THEN SWING SE TO SW MIDDAY FRIDAY BEFORE A POSSIBLE SE SHIFT AGAIN FRIDAY EVENING. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 93 71 89 / 30 50 60 60 ATLANTA 73 90 72 88 / 40 40 40 60 BLAIRSVILLE 65 82 67 81 / 30 60 60 70 CARTERSVILLE 69 91 70 88 / 40 60 60 60 COLUMBUS 73 95 74 92 / 20 40 40 50 GAINESVILLE 71 88 70 85 / 40 60 60 70 MACON 72 93 73 91 / 20 40 40 50 ROME 69 91 70 89 / 40 60 60 70 PEACHTREE CITY 70 91 71 89 / 40 40 40 60 VIDALIA 73 95 74 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01/BAKER LONG TERM...NLISTEMAA/31 AVIATION...BAKER
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EDT THU AUG 7 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. DISCUSSION... A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS. AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 7, 9:15 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT THU AUG 7 2014
GAZ047-080200-
915 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON COUNTY
UNTIL 1000 PM EDT...
AT 913 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JERSEY...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON
COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE HERNDONVILLE...YOUTH...WALNUT GROVE...SOCIAL CIRCLE...
JERSEY...BETWEEN...PANNELL...MONROE...NICHOLASVILLE...GOOD HOPE...
MOUNT VERNON...CAMPTON AND GRATIS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3390 8365 3391 8364 3389 8362 3388 8359
3385 8357 3383 8353 3364 8373 3365 8377
3374 8391 3391 8379 3389 8376 3392 8367
TIME...MOT...LOC 0115Z 215DEG 13KT 3375 8377Special weather statement, Aug 7, 9:23 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT THU AUG 7 2014
GAZ019-030-080230-
923 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK AND FLOYD
COUNTIES UNTIL 1030 PM EDT...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETNA...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK AND
FLOYD COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ETNA...CAVE SPRING AND COOSA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3429 8545 3428 8539 3430 8538 3433 8536
3415 8516 3398 8541 3425 8546 3427 8546
TIME...MOT...LOC 0123Z 234DEG 12KT 3405 8546Local storm report, Aug 7, 9:33 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 PM EDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GRANT PARK-ZOO ATLANTA 33.74N 84.37W
08/07/2014 FULTON GA EMERGENCY MNGR
REPORTS OF SEVERAL TREES DOWN
&&
EVENT NUMBER FFC1400762
KOVACIKSpecial weather statement, Aug 7, 9:59 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT THU AUG 7 2014
GAZ048-056>058-080230-
959 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SPALDING...
NEWTON...BUTTS AND HENRY COUNTIES UNTIL 1030 PM EDT...
AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL
STRONG THUNDERSTORMS CAPABLE OF 40 MPH WINDS NEAR LOCUST GROVE...
MCDONOUGH...AND BLACKSVILLE...DRIFTING EAST NORTHEAST AT ABOUT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE MINOR FLOODING AND PONDING
OF WATER ON ROADWAYS AND FREQUENT CLOUD TO GROUND LIGHTNING IN ADDITION
TO WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...NEWTON...BUTTS AND HENRY COUNTIES THROUGH 1030 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WALKER
MILL...TOWALAGA...BLACKSVILLE...MCDONOUGH...LUELLA...LOCUST GROVE...
MCKIBBEN...JENKINSBURG...STARK...WORTHVILLE...FINCHERVILLE...
JACKSON...ROCKY PLAINS...STEWART AND OLA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3353 8414 3350 8378 3344 8381 3344 8382
3341 8385 3340 8383 3337 8386 3334 8386
3333 8385 3328 8387 3327 8413 3330 8430
TIME...MOT...LOC 0158Z 261DEG 5KT 3343 8409Special weather statement, Aug 7, 10:06 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT THU AUG 7 2014
GAZ053-067-080245-
1006 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MERIWETHER AND
COWETA COUNTIES UNTIL 1045 PM EDT...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARALSON...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MERIWETHER AND COWETA COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE ROCKY MOUNT...WOOSTER...ALVATON...
HARALSON AND SENOIA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3328 8474 3334 8455 3333 8453 3325 8450
3325 8451 3318 8450 3315 8451 3314 8452
3311 8468
TIME...MOT...LOC 0206Z 255DEG 5KT 3322 8460Special weather statement, Aug 7, 11:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014
GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...
AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
3350 8403 3348 8395 3346 8394 3344 8393
3341 8398 3338 8398 3336 8401 3336 8404
3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:20 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 5:00 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more | 42 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro | 41 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 53 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.